# SDR CALA2017080802471

- Difficulty date: August 1, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 140N250532
- Condition: Cracked
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ATTACH ANGLE CRACKED ON INTERCOSTAL AT BS 1420 - 1440, BL 0.   REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-02, PAR 4, FIGURES 3 AND 8.
